MAUDE Adverse Event Report: SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL WITH BOLT; ICP MONITORING CATHETER

SOPHYSA PRESSIO ICP MONITORING KIT, PARENCHYMAL WITH BOLT; ICP MONITORING CATHETER
Model Number PSO-PB
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, the patient underwent subdural hematoma drainage + intracranial hematoma drainage + intracranial pressure probe implantation.The purpose of intracranial pressure probe insertion was to monitor intracranial pressure changes and monitor the condition.On (b)(6) 2022, the patient's condition was stable, and the intracranial pressure probe was removed.There was no resistance feeling during removal, and no metal probe at the tail end was found after removal.The metal probe was a foreign body with intracranial presence, and an elective removal was planned.The metal at the end of the intracranial pressure probe loosened and fell off, causing indwelling intracranial./ give symptomatic treatment temporarily.When the titanium mesh repair is scheduled, the foreign body is explored and removed.
 
Additional Manufacturer Narrative
The device has been discard, and the production batch record do not show any issue.Root cause can not be find.Follow up of the case 3001587388-2024-24367 this report is being resubmitted because the previous report sent on 04/04/2025 (increment 3001587388-2025-00008) was not accepted.
 
Event or Problem Description

Brand Name
PRESSIO ICP MONITORING KIT, PARENCHYMAL WITH BOLT
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy môquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
besançon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy môquet
orsay, 91400
FR   91400
MDR Report Key20627919
Report Number3001587388-2024-24367
Device Sequence Number15316679
Product Code GWM
UDI-Device Identifier03760124130768
UDI-Public03760124130768
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K162108
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPSO-PB
Device Catalogue NumberPSO-PB
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR
Patient SexMale